RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 1, Pages 7–23 (Mi mais209)  

The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients

S. A. Kashchenko, A. S. Polstyanov

P. G. Demidov Yaroslavl State University

Abstract: We study the existence, structure and stability of periodic solutions of nonlinear systems, referred to in the title.

Keywords: asymptotics; large parameter; periodic solutions

Full text: PDF file (514 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
Received: 28.01.2012

Citation: S. A. Kashchenko, A. S. Polstyanov, “The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients”, Model. Anal. Inform. Sist., 19:1 (2012), 7–23

Citation in format AMSBIB
\Bibitem{KasPol12}
\by S.~A.~Kashchenko, A.~S.~Polstyanov
\paper The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 1
\pages 7--23
\mathnet{http://mi.mathnet.ru/mais209}


Linking options:
  • http://mi.mathnet.ru/eng/mais209
  • http://mi.mathnet.ru/eng/mais/v19/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:115
    Full text:46
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018